MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a selenia dimensions 3d mammography system procedure on (b)(6) 2025, the c-arm rotated on its own.No patient or user impact was reported.A hologic field service engineer (fse) was dispatched to examine the device.The fse reported that while onsite, the c arm did not rotate on its own and that the c-arm switches were not consistently responsive.The fse identified that the system switches were not functioning intermittently.The fse assessed potential wear and tear on the switches and determined that a replacement for the c-arm switches was necessary.The fse completed the replacement of the c-arm switches and performed calibration and artifact evaluation testing.The fse reported the c-arm was responding to each switch once the c-arm switches were replaced.The fse verified that the system is now operating according to manufacturer specifications.No further information is currently available.
 
Additional Manufacturer Narrative
It was reported that after a selenia dimensions 3d mammography system procedure on (b)(6),2025, the c-arm rotated on its own.A hologic field service engineer (fse) examined the equipment and found that the control inserts were intermittently not functioning due to possible wear and tear.The fse replaced the control inserts to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that the issue did not return after the control inserts were replaced.The c-arm control inserts were replaced; however, no parts were returned for further investigation.The control inserts were 3,014 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncompounded movement is due to an issue with the control inserts.The likely cause is related to natural wear and tear on the component due to the component age of 3,014 days.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the rotary switch failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.The likely cause of the uncompounded c-arm movement is related to natural wear and tear on the control inserts.The risk level did not change from what was previously documented and is considered very low based on the occurrence.Future events will be monitored and trended.3.Complaint confirmed: no 4.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the control inserts.The complaint review identified the control inserts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.System product code: sdm-sys-9000-3d serial number: (b)(6).Event date: 09sep2025 system manufacture date: 07jun2017 system installation date: 23jun2017 unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
ugo chibueze
445 simarano drive
marlborough, MA 01752
MDR Report Key23200357
Report Number3005496266-2025-00063
Device Sequence Number9433914
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)170607
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown